# SDR CA991229032

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,224 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Selector
- Part time: 4,932 hours, 7,402 cycles
- Component: Landing Gear Se
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE 2 AMP MLG CONTROL CIRCUIT BREAKER TRIPPED AND WASN''T ABLE TO RESET.  EXTENSIVE TESTING COULD NOT DUPLICATE FAULT.  THE LANDING GEAR RELAY WAS REPLACED AND FAULT REAPPEARED ON TEST FLIGHT.  EXTENSIVE INSPECTION OF WIRING FROM THE C/B TO THE LANDING GEAR SERVICE VALVE WAS CRRIED OUT.MAINTENANCE DISCOVERED THE WIRE WAS CHAFFED UNDERNEATH THE CABIN ENTRANCE FLOOR AT THE JUNCTION OFTHE FLOOR AND WALL.
